OPEN DAY SCHEDULE

ONLINE OPEN DAY - Saturday, 22 January 2022											
TIME	SESSION										
9:30am											
9:45am	Comedy	Music Performance	Audio Engineering	Screen & Media	Entertainment Management						
10:00am											
10:15am	15 minute changeover										
10:30am		Music				Online					
10:45am	Entertainment Journalism	Performance (online)	Music Production	Advertising		Workshop Drum Recording					
11:00am		(online)				Drain Recording					
11:15am	15 minute changeover										
11:30am				Post Graduate:							
11:45am	Digital & Social Media	Marketing	Student Services	Ethical Leadership /	Fee Help &	Online Demo Ableton 101					
12:00pm			& Support	Creative Writing	Finances						
12:15pm	15 minute changeover										
12:30pm	Industry Panel Logging On:			Parent Information							
12:45pm	How the Creative			Session							
1:00pm	for Online										
1:15pm	15 minute changeover										
1:30pm	Admissions, VTAC &		Collarts Life: Experiences &		Return to Study	Online					
1:45pm	Enrolment	Fashion Marketing	Opportunities		Student	Workshop Drawing Like an					
2:00pm						Interior Designer					
2:15pm	15 minute changeover										
2:30pm						Online Demo					
2:45pm	Photography	Fashion & Sustainability	Interior Design	CG Animation & VFX		Creating Motion Graphics					
3:00pm						for Social Media					

COURSE SESSIONS NON-ACADEMIC SESSIONS								
LEGEND:	SCHOOL OF ENTERTAINMENT	SCHOOL OF DESIGN	SCHOOL OF COMMUNICATION	NON-ACADEMIC SESSION	PANEL	WORKSHOP/ DEMO		